LS-SVM approximate solution to linear time varying descriptor systems

Siamak Mehrkanoon*, Johan A. K. Suykens

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

27 Citations (Web of Science)

Abstract

This paper discusses a numerical method based on Least Squares Support Vector Machines (LS-SVMs) for solving linear time varying initial and boundary value problems in Differential Algebraic Equations (DAEs). The method generates a closed form (model-based) approximate solution. The results of numerical experiments on different systems with index from 0 to 3, are presented and compared with analytic solutions to confirm the validity and applicability of the proposed method. (C) 2012 Elsevier Ltd. All rights reserved.

Original languageEnglish
Pages (from-to)2502-2511
Number of pages10
JournalAutomatica
Volume48
Issue number10
DOIs
Publication statusPublished - Oct 2012
Externally publishedYes

Keywords

  • Least squares support vector machines
  • Descriptor systems
  • Closed form approximate solution
  • DIFFERENTIAL-ALGEBRAIC EQUATIONS
  • NUMERICAL-SOLUTION

Cite this